# SDR UPS04142103

- Difficulty date: April 7, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB CAPT'S WINDSHIELD CRACKED WITH THE WINDOW HEAT LIGHT ILLUMINATED.  REMOVED WINDSHIELD PANEL PER 56-11-11-4.  BEGAN INSTALLATION TO STEP 2.  REPLACED CAPT WINDSHIELD PER MM 56-11-11-4.  OPS CHECK OK PER MM 30-42-00-5.
